How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44362
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Just had a POEM procedure on Wed. Oct 21 by Dr. Khashab & at

Customer Question

just had a POEM procedure for achalasia on Wed. Oct***** Khashab & at that time I
also had a bout with Hiccups but after the procedure the Hiccups subsided & I was discharged on Thursday ,Oct 22 about 4:30 P.M. Everything was normal until today the 23rd when all of a sudden some Hiccups returned around 1:00 P.M.
I was taking 2 mg. of Valium twice a day for about 2 months before the procedure.
Is there anything I could take any stronger valium or do you have any other suggestions?
Right now as I am writing you they have subsided bit. I don:t know what to think
Thank you for your reply & concern.
My MRN number is *****
I also have a follow up apt with Ashley Salamone,CRNP @ Johns Hopkins @ Green Spring Station on Nov 5,2015 @ 10:30 arrival time.
Thank you& all of your Professional Staff for all the excellent care, Very much appreciated!!!!
Robert StClair
P.O.Box L
Blairs Mills, Pa 71213
Home Phone(###) ###-####
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

hiccups can come from irritation of the phrenic nerve of the diaphram

this can come from distention of the stomach or from fluid outside of the lungs or other causes.

if the hiccups continue and don't go away, you should ask your doctor for chlorpromazine medication

which can be given 25mg three times a day to help cure hiccups.

try to eat smaller meals and see if that helps.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com